# SDR DALA2023101808571

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 9,772 hours, 4,631 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A'S NOTICED "BURNING RUBBER " SMELL ON APPROACH AND AFTER LANDING. REF LOG 0017060. OK FOR SVC. (LP# 4521774)
